Der Grundsatz der finanziellen Stabilität der gesetzlichen Krankenversicherung


Schaks, Nils


URL: https://www.juris.de/jportal/portal/t/idu/page/hom...
Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Vierteljahresschrift für Sozialrecht : VSSR
Volume: 26
Issue number: 1
Page range: 31-53
Place of publication: Köln [u.a.]
Publishing house: Heymanns
ISSN: 0301-2999 , 0941-861X
Publication language: German
Institution: School of Law and Economics > Öffentl. Recht (Juniorprofessur) (Schaks 2015-)
Subject: 340 Law

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schaks, Nils (2008) Der Grundsatz der finanziellen Stabilität der gesetzlichen Krankenversicherung. Vierteljahresschrift für Sozialrecht : VSSR Köln [u.a.] 26 1 31-53 [Article]


+ Search Authors in

BASE: Schaks, Nils

Google Scholar: Schaks, Nils

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item